Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Phillip A. Griffiths and John W. Morgan
Title: Rational homotopy theory and differential forms
Additional book information Progress in Mathematics, vol. 6, Birkhäuser, Boston, Basel, Stuttgart, 1981, xi + 242 pp., $14.00.

Review Information

Reviewer: K. T. Chen
Journal: Bull. Amer. Math. Soc. 8 (1983), 496-498
PII: S 0273-0979(1983)15135-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia